| Model Number |
DCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4, a5 and a6: unknown, information was requested but not provided.Device evaluation: the product testing could not be performed as the product was not returned for evaluation.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed that no other complaints have been received for this po.Conclusion: based on the investigation, no malfunction or product deficiency was identified, and the reported issue could not be verified.Attempts were made to obtain the missing information; however, the information was not available.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
Event or Problem Description
It was reported that a monofocal intraocular lens (iol) was explanted from a patient's right eye due to dysphotopsia.The issue was first observed during the post operational examination.Another johnson & johnson lens of the same model, but different diopter (+17.5d) was used as a replacement.No medical and no other surgical interventions such as vitrectomy or incision enlargement required.The patient has fully recovered and no injury reported.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: sep 13, 2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection reveal that the lens was received cut in half and the pieces were stuck together.The lens was cleaned, presenting with no additional issues.The complaint issues were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.